MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3346/jkms.2012.27.7.827

Медицинская библиотека · Journal of Korean medical science · 2012

Suspected anaphylactic reaction associated with microemulsion propofol during anesthesia induction.

Lee Se Jin, Kim Soon Im, Jung Bo Il, Lee Su Myung, Kim Mun Gyu, Park Sun Young, Kim Sang Ho, Ok Si Young

Клинический случайСтатьяПеревод в очереди

Аннотация

Although rare, intraoperative anaphylaxis can lead to significant morbidity and mortality. Aquafol® (Daewon Pharmaceutical Co. Ltd., Seoul, Korea), a microemulsion propofol, was developed to eliminate lipid solvent-related adverse events, and was used in clinical anesthesia since 2009 with little data about severe side effects such as anaphylaxis. A healthy 16-yr-old male patient who had past medical history with two previous operations of no complications developed cardiovascular shock with generalized erythema following administration of microemulsion propofol during anesthesia induction. Intravenous injection of epinephrine and steroid rescued him. He remained in a stable state without any problems postoperatively and was discharged. Clinicians should consider this rare but serious complication during induction of anesthesia with propofol.

Для цитирования: Lee Se Jin, Kim Soon Im, Jung Bo Il, Lee Su Myung, Kim Mun Gyu, Park Sun Young, Kim Sang Ho, Ok Si Young. Suspected anaphylactic reaction associated with microemulsion propofol during anesthesia induction.. Journal of Korean medical science. 2012. DOI: 10.3346/jkms.2012.27.7.827.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.